# SDR DALA2025071605346

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130, CRACK INDICATION FOUND ON HOLE 3 OF THE DOOR STOP FITTING 1 AT FRAME 2 0 LH SIDE.   COMPLIED WITH ER/A 626883-14AD.
